Opuscula Mathematica
Opuscula Math. 36, no. 4 (), 525-539
http://dx.doi.org/10.7494/OpMath.2016.36.4.525
Opuscula Mathematica

On solvability of some difference-discrete equations



Abstract. Multidimensional difference equations in a discrete half-space are considered. Using the theory of periodic Riemann problems a general solution and solvability conditions in discrete Lebesgue spaces are obtained. Some statements of boundary value problems of discrete type are given.
Keywords: multidimensional difference-discrete equation, symbol, factorization, periodic Riemann problem.
Mathematics Subject Classification: 39A14, 42B05.
Cite this article as:
Alexander V. Vasilyev, Vladimir B. Vasilyev, On solvability of some difference-discrete equations, Opuscula Math. 36, no. 4 (2016), 525-539, http://dx.doi.org/10.7494/OpMath.2016.36.4.525
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.